Hi, my sons came down with a cold and his doctor recommended we give him Tylenol for his fever. He just turned 12 and the doctor recommended we give him 3 tables, which is also the instruction on the bottle. During the night he started crying and telling us that he is seeing bad people and is very scared. We tried to wake him up but this kept going on and on. He also said that we are too far away from him, than all of a sudden we were too close. It was hard to wake him. His eyes were opened but as if he didn't see us and obviously was still in a quite a state. Finally he washed his face and we stayed up with him for sometime so he can be fully awake. This helped only temporarily because this kept going on throughout the entire night and finally he fell asleep at 6 in the morning. What a night we had. We will not use this product for him anymore. I would suggest that hallucinations be put as side effects on the label and be posted for parents to be warned that this might happen.
No, I would not recommend this product